# SDR REXA96051

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Backlighting
- Condition: Smoking
- Location: Rt Glareshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS BACKLIGHTING FLICKERED.  THEN SMOKE BEGAN TO EMANATE FROM THE FIRST OFFICERS SKIRT PANEL AND GLARESHIELD.  EMERGENCY WAS DECLARED, LANDED WITHOUT INCIDENT.  DRIED DASH AND REPAIRED WIRING UNDER DASH.  (M)
